# SDR C77A2020012310053

- Difficulty date: January 23, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,550 hours, 19,537 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066350002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON SHEAR CLIPS IN THE AFT CARGO COMPARTMENT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF THE CORROSION DAMAGE OF THE FOLLOWING AFT CARGO SHEAR CLIPS: P/N 170-66350-002 FR77 SHEAR CLIP BY BLEND OUT AND P/N 170-66531-001 FR 88 SHEAR CLIP BY PART REPLACEMENT. REFERENCE ETD2020-170-000366 AND FIGURE 1 FOR DAMAGE LOCATIONS AND DETAILS RESPECTIVELY. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE CERTIFICATE, AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2817029
